# SDR S2YA04008

- Difficulty date: March 22, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6A67D
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Condition: Erratic
- Location: Airspeed
- Part time: 16,115 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE CREW NOTICED THE FO`S AIRSPEED INDICATOR WENT FROM INDICATING 0 KNOTS TO 55 KNOTS WHEN THE PILOT`S GAUGE INDICATED 75 KNOTS.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MX INSPECTED THE SYSTEM AND REPLACED THE FO`S AIRSPEED INDICATOR AND RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
